# SDR CALA2019052000790

- Difficulty date: May 17, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD EMERGENCY EXIT HATCH AFT ANGLE SEGMENT IS CRACKED. REF NR 9299022. REMOVED & REPLACED ANGLE SEGMENT ON LT FWD EMERGENCY EXIT HATCH IAW SRM 51-42-11-001, 51-72-11-911-001, 51-23-12, 51-21-11 -001.
